# SDR UPS06446994

- Difficulty date: May 3, 2006
- Submitted: May 31, 2006
- Operation: Air carrier
- Aircraft: N521UP
- Make and model: Boeing 747-200
- Aircraft serial: 21944
- Aircraft time: 77,205 hours, 18,330 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RIGHT WING SURGE TANK WS 1516 RIB LOWER CHORD STR 6 AND STR 8 FOUND CRACKED.  CRACK LENGTH 0.75 INCH & 1 INCH.  RIGHT WING SURGE TANK WS 1516 RIB LOWER CHORD STR 6 TO THE FWD END AREA REPAIRED AS PER SRM 57-10-05 FIG 4.
